# SDR UALA2011101705634

- Difficulty date: October 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 73,531 hours, 22,717 cycles
- Engine: Pwa PW2037
- Engine time: 20,519 hours, 24,966 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Part time: 20,519 hours, 24,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL AFTER TAKEOFF.  REPEAT WRITEUP.  ACP'D NR 1 ENGINE CHARGE.  FLUID LEAK FROM LEFT ENGINE PYLON DRAIN TUBE. LOCATED ON LOWER AFT CORNER OF ENGINE PYLON.  FOUND LARGE HYD LINE DRIPPING INSIDE AFT SIDE OF PYLON.  UNION AND B-NUT VISIBLY DRIPPING.   REPLACED HYD LINE IN NR 1 PYLON, OPS CHECKED GOOD.
